# SDR DALA1212550919

- Difficulty date: March 3, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL MARKS WERE FOUND ON AFT PRESSURE BULKHEAD TEE LOWER SECTION STAY=1338 BTW PROJECTION OF LONGERON 29L-29R AT AFT CARGO COMPARTMENT REF MD 88 SRM 53-03 FIG 37 FOR REPAIR (NRC TO241646).  NEW SECTION OF TEE AND REPAIR PARTS INSTALLED IAW DC9/MD88 SRM 53-03D FIG 37.
